MathSciNet Relay Station
MathSciNet bibliographic data
MR1390185 60F05
Boneh, Shahar; Papanicolaou, Vassilis G. General asymptotic estimates for the coupon collector problem. J. Comput. Appl. Math. 67 (1996), no. 2, 277–289.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement